# SDR CA031113004

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 4,478 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 250000283
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION A CRACK WAS NOTED ON THE AILERON SPAR AT IB HINGE FITTING ATTACH POINT.  THE CRACK IS APPROXIMATELY .5000 INCH IN LENGTH, AND STARTS AT THE IB END OF THE SPAR AND IS RUNNING SPAN WISE APPROXIMATELY .1250 INCH BELOW THE IB LOWER FITTING ATTACH HOLE.  WE WILL BE INSPECTING THE REST OF OUR FLEET.  THE AILERON WILL BE REPAIRED PRIOR TO THE AIRCRAFT BEING RETURNED TO SERVICE.
